# SDR AMTA200700461

- Difficulty date: September 21, 2007
- Submitted: October 9, 2007
- Operation: Air carrier
- Aircraft: N323TZ
- Make and model: Boeing 737-83N
- Aircraft serial: 30033
- System (JASC): 2460 · DC Power Distribution System
- Part: Circuit Breaker
- Condition: Unknown
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ATTITUDE DISPLAY ON STANDBY ISFD DISAGREES WITH PIMARY DISPLAY.  NO FLAG SHOWS.  RESET CB STBY DEDICATED BATTERY CHARGER IAW FIM 34-24-00-810-814. (K)
